Alert archive / Nebraska / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 192, NWS Omaha, NE

August 31, 20217 counties in Nebraska

NWS Omaha, NE issued this severe thunderstorm warning at Aug 31, 2021, 7:12 AM CDT for 7 counties in Nebraska. It was in force for 48 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 31, 2021, 7:12 AM CDT (12:12 UTC)
Expired
Aug 31, 2021, 8:00 AM CDT
In force
48 min
Issued by
NWS Omaha, NE
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Gage County, NE, Jefferson County, NE, Johnson County, NE, Nemaha County, NE, Otoe County, NE, Pawnee County, NE, Richardson County, NE

The radar

The Omaha radar (KOAX), 122 km from the middle of the area, began a volume at 12:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 31, 7:52 AM CDTTSTM WND GST 581 Nne Falls City, NEDELAYED ENTRY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 40 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Omaha, NE (KOAX), launched 12:00Z, 0.2 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 12:00Z on 2021-08-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 12:00Z on 2021-08-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -47 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
650 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
-47 m²/s²
0-3 km storm-relative helicity
-106 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

013 
WUUS53 KOAX 311212
SVROAX
NEC067-095-097-127-131-133-147-311300-
/O.NEW.KOAX.SV.W.0192.210831T1212Z-210831T1300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Omaha/Valley Nebraska
712 AM CDT Tue Aug 31 2021

The National Weather Service in Omaha has issued a

* Severe Thunderstorm Warning for...
  Johnson County in southeastern Nebraska...
  Nemaha County in southeastern Nebraska...
  Jefferson County in southeastern Nebraska...
  South central Otoe County in southeastern Nebraska...
  Richardson County in southeastern Nebraska...
  Pawnee County in southeastern Nebraska...
  Gage County in southeastern Nebraska...

* Until 800 AM CDT.

* At 712 AM CDT, severe thunderstorms were located along a line
  extending from Talmage to 5 miles east of Fairbury, moving
  southeast at 75 mph.

  HAZARD...65 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Severe thunderstorms will be near...
  Johnson, Talmage and Lorton around 715 AM CDT.
  Auburn around 720 AM CDT.
  Peru and Odell around 725 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4001 9737 4016 9737 4045 9667 4061 9599
      4050 9568 4047 9569 4046 9564 4042 9566
      4034 9562 4031 9566 4030 9557 4026 9555
      4023 9547 4018 9548 4012 9540 4004 9542
      4001 9531
TIME...MOT...LOC 1212Z 297DEG 66KT 4053 9599 4014 9707 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

KG
3 follow-up statements
188 
WWUS53 KOAX 311225
SVSOAX

Severe Weather Statement
National Weather Service Omaha/Valley Nebraska
725 AM CDT Tue Aug 31 2021

NEC067-095-097-127-131-133-147-311300-
/O.CON.KOAX.SV.W.0192.000000T0000Z-210831T1300Z/
Johnson NE-Nemaha NE-Jefferson NE-Otoe NE-Richardson NE-Pawnee NE-
Gage NE-
725 AM CDT Tue Aug 31 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 AM CDT
FOR JOHNSON...NEMAHA...JEFFERSON...SOUTH CENTRAL OTOE...RICHARDSON...
PAWNEE AND GAGE COUNTIES...

At 724 AM CDT, severe thunderstorms were located along a line
extending from Peru to Odell, moving southeast at 40 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

These severe storms will be near...
  Peru around 730 AM CDT.

Other locations in the path of these severe thunderstorms include
Pawnee City, Table Rock, Humboldt, Verdon and Falls City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4001 9737 4016 9737 4044 9669 4053 9633
      4061 9599 4050 9568 4047 9569 4046 9564
      4042 9566 4034 9562 4031 9566 4030 9557
      4026 9555 4023 9547 4018 9548 4012 9540
      4004 9542 4001 9531
TIME...MOT...LOC 1224Z 270DEG 66KT 4046 9573 4008 9681 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

KG
513 
WWUS53 KOAX 311236
SVSOAX

Severe Weather Statement
National Weather Service Omaha/Valley Nebraska
736 AM CDT Tue Aug 31 2021

NEC067-095-097-127-131-133-147-311300-
/O.CON.KOAX.SV.W.0192.000000T0000Z-210831T1300Z/
Johnson NE-Nemaha NE-Jefferson NE-Otoe NE-Richardson NE-Pawnee NE-
Gage NE-
736 AM CDT Tue Aug 31 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 AM CDT
FOR JOHNSON...NEMAHA...JEFFERSON...SOUTH CENTRAL OTOE...RICHARDSON...
PAWNEE AND GAGE COUNTIES...

At 735 AM CDT, severe thunderstorms were located along a line
extending from near Rockport to 6 miles southeast of Wymore, moving
southeast at 40 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
  Pawnee City, Table Rock, Humboldt, Verdon and Falls City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4001 9737 4016 9737 4038 9660 4053 9630
      4061 9599 4050 9568 4047 9569 4046 9564
      4042 9566 4034 9562 4031 9566 4030 9557
      4026 9555 4023 9547 4018 9548 4012 9540
      4004 9542 4001 9531
TIME...MOT...LOC 1235Z 270DEG 66KT 4046 9549 4008 9657 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

KG
079 
WWUS53 KOAX 311247
SVSOAX

Severe Weather Statement
National Weather Service Omaha/Valley Nebraska
747 AM CDT Tue Aug 31 2021

NEC067-095-097-127-131-133-147-311300-
/O.CON.KOAX.SV.W.0192.000000T0000Z-210831T1300Z/
Johnson NE-Nemaha NE-Jefferson NE-Otoe NE-Richardson NE-Pawnee NE-
Gage NE-
747 AM CDT Tue Aug 31 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 AM CDT
FOR JOHNSON...NEMAHA...SOUTHERN JEFFERSON...SOUTH CENTRAL OTOE...
RICHARDSON...PAWNEE AND GAGE COUNTIES...

At 747 AM CDT, severe thunderstorms were located along a line
extending from 8 miles southeast of Tarkio to Summerfield, moving
southeast at 40 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Beatrice, Falls City, Auburn, Tecumseh, Wymore, Pawnee City,
Humboldt, Peru, Sterling, Blue Springs, Johnson, Cook, Odell, Table
Rock, Diller, Talmage, Verdon, Stella, Shubert and Lorton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4001 9737 4038 9660 4053 9630 4061 9599
      4050 9568 4047 9569 4046 9564 4042 9566
      4034 9562 4031 9566 4030 9557 4026 9555
      4023 9547 4018 9548 4012 9540 4004 9542
      4001 9531
TIME...MOT...LOC 1247Z 270DEG 66KT 4038 9524 4000 9632 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

KG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 31, 6:06 AM CDT, 1 hour 6 minutes earlier.

Area forecast discussion, Aug 31, 6:06 AM CDT, 1 hour 6 minutes before
Area Forecast Discussion
National Weather Service Omaha/Valley NE
606 AM CDT Tue Aug 31 2021

...Updated Aviation Forecast Discussion...

.DISCUSSION...
Issued at 322 AM CDT Tue Aug 31 2021

...Last Night and Today...

Numerous showers and thunderstorms tracked through eastern Nebraska
and southwest Iowa overnight. Several of these storms became severe,
producing hail up to the size of golfballs and damaging winds over
60 mph.

A second burst of storms will continue to move across the forecast
area through the morning hours. These storms may continue to train
over the same region, exacerbating any minor flooding occurring
over previously saturated ground. Otherwise, the threat for
additional severe weather looks to be fairly low, given the
previous convective overturning.

Lingering precipitation should push out of the region by this
afternoon, as the shortwave inducing convection travels farther east
and an upper level ridge builds into the Central plains. This will
allow for gradually clearing skies with highs in the upper 70s to
mid 80s.

...Wednesday and Beyond...

The upper ridge will remain over the area Wednesday, ushering
slightly warmer temperatures back into the forecast area. Highs will
climb back towards the upper 80s Wednesday afternoon. Warm moist air
advecting into the region ahead of an approaching surface trough
will bring a small chance for isolated showers and storms along the
Missouri River Wednesday and Wednesday night.

A cold front will approach the region Thursday, bringing yet another
round of showers and storms to the forecast area, in addition to
significantly cooler weather for Friday and beyond.  This frontal
passage will also coincide with the flattening of the upper ridge.
Multiple shortwaves will ripple through the zonal flow, contributing
to on and off again precipitation chances through the weekend, as
temperatures dip back towards the upper 70s and low 80s.

&&

.AVIATION...(For the 12Z TAFS through 12Z Wednesday morning)
Issued at 603 AM CDT Tue Aug 31 2021

Scattered thunderstorms and lingering rainfall will continue over
the TAF sites for the morning hours. This could drop conditions as
low as LIFR at times,but primarily MVFR.  Otherwise, decreasing
cloudiness should lead to VFR conditions through much of the
period.

&&

.OAX WATCHES/WARNINGS/ADVISORIES...
NE...None.
IA...None.
&&

DISCUSSION...KG
AVIATION...Kern
Hazardous weather outlook, Aug 31, 4:14 AM CDT, 2 hours 58 minutes before
Hazardous Weather Outlook
National Weather Service Omaha/Valley NE
414 AM CDT Tue Aug 31 2021

IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034-
042>045-050>053-065>068-078-088>093-312315-
Monona-Harrison-Shelby-Pottawattamie-Mills-Montgomery-Fremont-
Page-Knox-Cedar-Thurston-Antelope-Pierce-Wayne-Boone-Madison-
Stanton-Cuming-Burt-Platte-Colfax-Dodge-Washington-Butler-
Saunders-Douglas-Sarpy-Seward-Lancaster-Cass-Otoe-Saline-
Jefferson-Gage-Johnson-Nemaha-Pawnee-Richardson-
414 AM CDT Tue Aug 31 2021

This Hazardous Weather Outlook is for portions of southwest
Iowa...west central Iowa...east central Nebraska...northeast
Nebraska and southeast Nebraska.

.DAY ONE...Today and Tonight

Thunderstorms will continue to move through eastern Nebraska and
southwest Iowa this morning. A few storms in eastern Nebraska
could be strong to severe with large hail and damaging winds.
Heavy rain and minor flooding will also be possible if
thunderstorms manage to train over previously saturated soil.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Additional thunderstorms will be possible Thursday through the
weekend with the passage of a cold front. Strong to severe storms
capable of producing very heavy rainfall will be possible with
this frontal passage.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated, but any severe storm or
flooding reports are appreciated.

In the hours before

Special weather statement, Aug 31, 5:02 AM CDT, 2 hours 10 minutes before
Special Weather Statement
National Weather Service Omaha/Valley Nebraska
502 AM CDT Tue Aug 31 2021

NEZ042-043-050-311030-
Platte NE-Butler NE-Colfax NE-
502 AM CDT Tue Aug 31 2021

...A strong thunderstorm will impact portions of southwestern Colfax,
southeastern Platte and northwestern Butler Counties through 530 AM
CDT...

At 501 AM CDT, Doppler radar was tracking a strong thunderstorm over
Columbus, moving southeast at 40 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Bellwood around 510 AM CDT.
  Schuyler around 520 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4154 9730 4144 9697 4110 9736 4115 9737
      4139 9737 4138 9743 4139 9744
TIME...MOT...LOC 1001Z 301DEG 37KT 4145 9732

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

Mead
Special weather statement, Aug 31, 5:26 AM CDT, 1 hour 46 minutes before
Special Weather Statement
National Weather Service Omaha/Valley Nebraska
526 AM CDT Tue Aug 31 2021

NEZ050-051-065-066-311100-
Saunders NE-Seward NE-Butler NE-Lancaster NE-
526 AM CDT Tue Aug 31 2021

...Strong thunderstorms will impact portions of northwestern
Lancaster, northern Seward, Butler and western Saunders Counties
through 600 AM CDT...

At 526 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 4 miles northwest of Rising City to 7 miles
northwest of Prague. Movement was southeast at 30 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Strong thunderstorms will be near...
  Rising City around 535 AM CDT.
  Prague around 540 AM CDT.

Other locations in the path of these storms include Weston, Ulysses,
Valparaiso and Staplehurst.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4133 9737 4138 9715 4139 9710 4140 9708
      4142 9703 4141 9700 4143 9698 4145 9688
      4145 9685 4105 9665 4086 9736
TIME...MOT...LOC 1026Z 336DEG 27KT 4126 9735 4137 9692

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Mead
Local storm report, Aug 31, 5:35 AM CDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
535 AM CDT TUE AUG 31 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 AM     FLOOD            WATERLOO                41.29N 96.29W
08/31/2021                   DOUGLAS            NE   LAW ENFORCEMENT

            LOTS OF STREET FLOODING. BUMPER DEEP IN SOME
            AREAS.

&&
Local storm report, Aug 31, 5:49 AM CDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
549 AM CDT TUE AUG 31 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 AM     HEAVY RAIN       1 N ELKHORN             41.30N 96.24W
08/31/2021  M3.24 INCH       DOUGLAS            NE   PUBLIC

&&
Special weather statement, Aug 31, 5:56 AM CDT, 1 hour 16 minutes before
Special Weather Statement
National Weather Service Omaha/Valley Nebraska
556 AM CDT Tue Aug 31 2021

NEZ050-051-065-066-078-311130-
Saunders NE-Seward NE-Butler NE-Lancaster NE-Saline NE-
556 AM CDT Tue Aug 31 2021

...Strong thunderstorms will impact portions of northern Lancaster,
Seward, northwestern Saline, southeastern Butler and southwestern
Saunders Counties through 630 AM CDT...

At 556 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 4 miles southeast of Weston to Utica. Movement
was southeast at 45 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Strong thunderstorms will be near...
  Beaver Crossing around 605 AM CDT.
  Friend around 615 AM CDT.

Other locations in the path of these storms include Lincoln, Waverly
and Dorchester.

This includes Interstate 80 in Nebraska between mile markers 366 and
414.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4061 9737 4095 9736 4118 9668 4091 9646
      4087 9646 4056 9736
TIME...MOT...LOC 1056Z 333DEG 39KT 4113 9670 4089 9733

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Mead
Special weather statement, Aug 31, 6:18 AM CDT, 54 minutes before
Special Weather Statement
National Weather Service Omaha/Valley Nebraska
618 AM CDT Tue Aug 31 2021

NEZ065>068-078-088>090-311145-
Jefferson NE-Cass NE-Otoe NE-Seward NE-Gage NE-Lancaster NE-
Johnson NE-Saline NE-
618 AM CDT Tue Aug 31 2021

...Strong thunderstorms will impact portions of Lancaster,
northwestern Johnson, southeastern Seward, northeastern Jefferson,
western Otoe, Saline, northern Gage and western Cass Counties through
645 AM CDT...

At 618 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 4 miles north of Murdock to Lincoln to near
Friend. Movement was southeast at 40 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Strong thunderstorms will be near...
  Lincoln and Murdock around 625 AM CDT.
  Weeping Water around 635 AM CDT.

Other locations in the path of these storms include Avoca, Wilber,
Hickman, Bennet, Palmyra, De Witt and Panama.

This includes Interstate 80 in Nebraska between mile markers 382 and
426.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4051 9737 4068 9737 4090 9688 4103 9631
      4102 9626 4072 9593 4052 9635 4028 9714
TIME...MOT...LOC 1118Z 309DEG 36KT 4098 9626 4086 9678 4062 9731

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Kern

The office that day

Everything else NWS Omaha, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 30, 10:29 PM CDTSevere Thunderstorm WarningOAXCedar, Knox, Pierce, Wayne46 min
Aug 30, 10:31 PM CDTSevere Thunderstorm WarningOAXWayne44 min
Aug 30, 10:54 PM CDTSevere Thunderstorm WarningOAXCedar39 min
Aug 30, 11:01 PM CDTSevere Thunderstorm Warning Considerable damage threatOAXCuming, Stanton, Wayne44 min
Aug 30, 11:06 PM CDTSevere Thunderstorm Warning Considerable damage threatOAXPierce, Wayne54 min
Aug 30, 11:22 PM CDTSpecial Weather StatementOAXPierce23 min
Aug 30, 11:35 PM CDTSevere Thunderstorm WarningOAXKnox40 min
Aug 30, 11:42 PM CDTSevere Thunderstorm WarningOAXCuming, Stanton, Wayne48 min
Aug 30, 11:54 PM CDTSevere Thunderstorm WarningOAXMadison, Pierce, Stanton, Wayne24 min
Aug 31, 12:00 AM CDTSevere Thunderstorm WarningOAXColfax, Cuming, Dodge, Stanton45 min
Aug 31, 12:04 AM CDTAreal Flood AdvisoryOAXCedar, Cuming, Knox, Pierce, Stanton, Thurston and 1 more6 hr
Aug 31, 12:09 AM CDTSevere Thunderstorm WarningOAXAntelope, Knox, Pierce36 min
Aug 31, 12:15 AM CDTSevere Thunderstorm WarningOAXWashington26 min
Aug 31, 12:25 AM CDTAreal Flood AdvisoryOAXBurt, Washington5 hr
Aug 31, 12:31 AM CDTSevere Thunderstorm WarningOAXBurt, Cuming, Dodge, Saunders, Washington29 min
Aug 31, 12:47 AM CDTAreal Flood AdvisoryOAXKnox5 hr
Aug 31, 12:53 AM CDTSevere Thunderstorm WarningOAXBurt, Dodge, Douglas, Saunders, Washington37 min
Aug 31, 1:19 AM CDTAreal Flood AdvisoryOAXBurt, Washington4 hr
Aug 31, 1:22 AM CDTAreal Flood AdvisoryOAXBurt, Colfax, Cuming, Dodge, Stanton, Thurston and 1 more6 hr
Aug 31, 1:22 AM CDTSevere Thunderstorm WarningOAXDodge, Douglas, Saunders, Washington23 min
Aug 31, 1:35 AM CDTSevere Thunderstorm WarningOAXCass, Douglas, Sarpy, Saunders25 min
Aug 31, 1:36 AM CDTFlash Flood WarningOAXAntelope, Knox, Pierce4 hr
Aug 31, 1:46 AM CDTAreal Flood AdvisoryOAXDodge, Douglas, Sarpy, Washington5 hr
Aug 31, 1:56 AM CDTSevere Thunderstorm WarningOAXCass, Lancaster, Sarpy, Saunders34 min
Aug 31, 2:14 AM CDTSevere Thunderstorm WarningOAXCass, Otoe31 min
Aug 31, 3:18 AM CDTSpecial Weather StatementOAXAntelope27 min
Aug 31, 5:02 AM CDTSpecial Weather StatementOAXButler28 min
Aug 31, 5:26 AM CDTSpecial Weather StatementOAXButler34 min
Aug 31, 5:35 AM CDTAreal Flood AdvisoryOAXButler, Cass, Colfax, Dodge, Douglas, Lancaster and 4 more77 min
Aug 31, 5:41 AM CDTAreal Flood WarningOAXAntelope, Burt, Cedar, Colfax, Cuming, Dodge and 7 more9 hr
Aug 31, 5:56 AM CDTSpecial Weather StatementOAXSeward34 min
Aug 31, 6:18 AM CDTSpecial Weather StatementOAXCass, Lancaster, Otoe, Saline27 min
Aug 31, 6:28 AM CDTSevere Thunderstorm WarningOAXCass, Gage, Johnson, Lancaster, Nemaha, Otoe and 1 more47 min
Aug 31, 6:43 AM CDTSevere Thunderstorm WarningOAXGage, Jefferson, Johnson, Lancaster, Pawnee, Saline32 min
Aug 31, 7:58 AM CDTSevere Thunderstorm WarningOAXGage, Jefferson, Johnson, Nemaha, Pawnee, Richardson10 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.